Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Parity results for 11-, 13- and 17-regular partitions

Tom 151 / 2018

Tao Yan Zhao, Jing Jin, Olivia X. M. Yao Colloquium Mathematicum 151 (2018), 97-109 MSC: Primary 11P83; Secondary 05A17. DOI: 10.4064/cm6858-7-2016 Opublikowany online: 6 November 2017

Streszczenie

Recently, some parity results for $l$-regular partitions have been established, where $l\in \{2, 3, 4, 5, 7, 8, 9, 13, 16, 23\}$. In this paper, we prove many new parity results for 11-, 13- and 17-regular partitions. In particular, we obtain several infinite families of congruences modulo 2 for 17-regular partitions.

Autorzy

  • Tao Yan ZhaoDepartment of Mathematics
    Jiangsu University
    212013, Zhenjiang, Jiangsu, P.R. China
    e-mail
  • Jing JinSchool of Mathematics
    College of Taizhou
    Nanjing Normal University
    225300, Taizhou, Jiangsu, P.R. China
    e-mail
  • Olivia X. M. YaoDepartment of Mathematics
    Jiangsu University
    212013, Zhenjiang, Jiangsu, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek